International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 423058 | https://doi.org/10.1155/S0161171204301225

James A. Reneke, "Stochastic linearization of nonlinear point dissipative systems", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 423058, 23 pages, 2004. https://doi.org/10.1155/S0161171204301225

Stochastic linearization of nonlinear point dissipative systems

Received15 Jan 2003

Abstract

Stochastic linearization produces a linear system with the same covariance kernel as the original nonlinear system. The method passes from factorization of finite-dimensional covariance kernels through convergence results to the final input/output operator representation of the linear system.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads415
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.